# SDR SWIA200413056

- Difficulty date: March 18, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N583SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120351
- Aircraft time: 10,398 hours, 14,175 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6228315402
- Part serial: 3883
- Condition: Malfunctioned
- Location: Autopilot
- Part time: 8,382 hours, 12,038 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S AUTOPILOT DISENGAGES DUE TO FD FLAG.  REMOVED AND REPLACED NR 1 & 2 AUTOPILOT COMPUTERS.
